The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2011 | 2000
Number of items: 2.

2011

Brignall, Robert; Ruškuc, Nik and Vatter, Vincent (2011). Simple extensions of combinatorial structures. Mathematika, 57(02) pp. 193–214. file

2000

Hare, Kathryn and O'Neil, Toby (2000). N-fold sums of Cantor sets. Mathematika, 47(1-2) pp. 243–250.

This list was generated on Wed Oct 22 01:09:42 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk